# SDR 0004639907

- Difficulty date: December 23, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- Aircraft time: 79,027 hours, 94,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Poweer Supply
- Condition: Inoperative
- Location: Tail Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT TAILCONE WALKWAY EMERGENCY LIGHTS INOPERATIVE.    MAINTENANCE REPLACED POWER SUPPLY. OPERATIONAL CHECK NORMAL.
